# SDR DHL9871508C

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, LEFT MAIN STRUT DOOR INNER SKIN SURFACE 3.5 INCHES AWAY FROM DOOR CONNECTING LINK HAS GOUGES IN METAL SURFACE.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 51-30-2, 8 X 5.  N/R 7016
